Alert archive / Georgia / River Flood Warnings in 2018

River Flood Warning 266, NWS Atlanta, GA

December 29, 2018Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 29, 2018, 2:40 PM EST for Fayette County, Spalding County, Georgia. It took effect at Dec 29, 2018, 7:00 PM EST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Dec 29, 2018, 2:40 PM EST (19:40 UTC)
In effect from
Dec 29, 2018, 7:00 PM EST
Expired
Dec 31, 2018, 1:55 AM EST
In force
31 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Griffin (GRFG1). The gauge peaked at 13.29 ft at Dec 30, 2018, 6:00 AM EST.

actionminormoderate101512/2912/3012/3101/01
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

861 
WGUS42 KFFC 291940
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
240 PM EST Sat Dec 29 2018

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC113-255-300940-
/O.NEW.KFFC.FL.W.0266.181230T0000Z-181231T1630Z/
/GRFG1.1.ER.181230T0000Z.181230T1200Z.181231T1030Z.NO/
240 PM EST Sat Dec 29 2018

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Flint River near Griffin Hwy. 16.
* From this evening until Monday morning.
* At 2PM Saturday the stage was 10.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by this evening and continue to 
  rise to near 13.8 feet by tomorrow morning. The river will fall 
  below flood stage by Monday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 
  one foot of water.
 

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
6 follow-up statements
520 
WGUS82 KFFC 300132
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
832 PM EST Sat Dec 29 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Lovejoy affecting Clayton...Fayette and Spalding 
  Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 


GAC063-113-255-300810-
/O.EXT.KFFC.FL.W.0232.000000T0000Z-181230T0810Z/
/LOVG1.2.ER.181229T0209Z.181229T1216Z.181230T0210Z.NO/
832 PM EST Sat Dec 29 2018

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Flint River near Lovejoy.
* Until late tonight.
* At 745 PM Saturday the stage was 12.3 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage later tonight.
  

&&

LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
      3340 8443 3354 8441             

$$

GAC063-113-255-301531-
/O.CON.KFFC.FL.W.0264.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.181229T0945Z.181229T1830Z.000000T0000Z.UU/
832 PM EST Sat Dec 29 2018

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 745 PM Saturday the stage was 48.4 feet...and falling.
* Minor flooding is occurring and is forecast.
* Flood stage is 48.0 feet.
* The river will continue to fall to below flood stage later tonight.
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC113-255-301531-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T0600Z.181231T1200Z.NO/
832 PM EST Sat Dec 29 2018

...Flood Warning extended until Monday afternoon...The Flood Warning 
continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 8PM Saturday the stage was 12.1 feet...and rising.
* Minor flooding is occurring and is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 13.7 feet after midnight 
  tomorrow. The river will fall below flood stage Monday morning.
* At 14.0 feet...Minor flooding expands into the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 
  one foot of water.
 

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
666 
WGUS82 KFFC 300755
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
255 AM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Georgia...
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 


GAC113-255-302154-
/O.CON.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T1200Z.181231T1200Z.NO/
255 AM EST Sun Dec 30 2018

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 2AM Sunday the stage was 13.1 feet...and rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.7 feet by this morning. 
  The river will fall below flood stage tomorrow morning.
* At 14 feet...Minor flooding expands into the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will be flooded with around 
  one foot of water.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
471 
WGUS82 KFFC 301304
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
804 AM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Georgia...
  Chattahoochee River near Franklin affecting Heard County 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 


GAC149-310305-
/O.CON.KFFC.FL.W.0260.000000T0000Z-000000T0000Z/
/FRNG1.1.ER.181229T0253Z.181230T0615Z.000000T0000Z.NO/
804 AM EST Sun Dec 30 2018

The Flood Warning continues for
  The Chattahoochee River near Franklin.
* Until further notice.
* At 7 AM Sunday the stage was 24.5 feet and slowly falling.
* Minor flooding is occurring.
* Flood stage is 23 feet.
* At 25 feet...Minor flooding continues to expand into the 
  woodlands and fields along the river upstream and downstream from 
  the gage on U.S. Highway 27. Large portions of the park and 
  athletic fields will be flooded with up to two feet of water on the
  downstream and right bank side of the bridge.
  

&&

LAT...LON 3344 8505 3341 8498 3325 8507 3324 8515


$$

GAC113-255-310305-
/O.CON.KFFC.FL.W.0266.000000T0000Z-181231T1800Z/
/GRFG1.1.ER.181230T0036Z.181230T1230Z.181231T1200Z.NO/
804 AM EST Sun Dec 30 2018

The Flood Warning continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday afternoon.
* At 7 AM Sunday the stage was 13.3 feet and slowly falling.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by tomorrow 
  morning.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will begin to flood.

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
342 
WGUS82 KFFC 301333
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
833 AM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Chattahoochee River near Whitesburg affecting Carroll...Coweta and
  Heard Counties 

  Chattahoochee River near Columbus affecting Lee...Russell...
  Chattahoochee and Muscogee Counties 

  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

 
GAC117-121-310332-
/O.EXT.KFFC.FL.W.0203.000000T0000Z-190101T0300Z/
/APHG1.1.ER.181228T0725Z.181229T0715Z.181231T2100Z.NO/
833 AM EST Sun Dec 30 2018

...Flood Warning extended until Monday evening...The Flood Warning 
continues for
  The Big Creek near Alpharetta.
* Until Monday evening.
* At 7 AM Sunday the stage was 7.8 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by tomorrow 
  afternoon.
* At 8 feet...Minor flooding continues to expand further into the 
  woodlands and fields along the creek from near Cumming in south 
  Forsyth County to Alpharetta and Roswell in north Fulton County. 
  Additional portions of The Big Creek Greenway have minor flooding 
  with 1 to 2 feet of water. Most of the walking and biking paths 
  will be closed...especially upstream and downstream from the gage 
  on Kimball Bridge Road and near Rock Mill Park. Portions of the 
  YMCA Campground off Preston Ridge Road will flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC045-077-149-302234-
/O.EXT.KFFC.FL.W.0231.000000T0000Z-181230T2234Z/
/WHTG1.1.ER.181228T1919Z.181229T1800Z.181230T1634Z.NO/
833 AM EST Sun Dec 30 2018

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Chattahoochee River near Whitesburg.
* Until this afternoon.
* At 8 AM Sunday the stage was 18.2 feet and falling.
* Minor flooding is occurring
* The river will continue to fall to below flood stage by late this 
  morning.
* At 19 feet...Minor flooding continues in the woodlands and fields
  upstream and downstream from the gage at U.S. Highway 27 or Georgia
  Highway 16. The parking lot of Riverside Park next to the bridge 
  will begin to flood. A sod farm upstream also experiences flooding.
  Flooding occurs on some unimproved dirt roads along the river. The 
  playground at a day use area in the Chattahoochee Bend State Park 
  will be under two feet of water. Flood waters will surround tent 
  platforms on the North Camping Site of the park.
  

&&

LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
      3344 8505 3350 8493             

$$

ALC081-113-GAC053-215-310332-
/O.EXT.KFFC.FL.W.0254.000000T0000Z-190102T0600Z/
/CBUG1.1.ER.181229T0037Z.181229T0615Z.190102T0000Z.NO/
833 AM EST Sun Dec 30 2018

...Flood Warning extended until late Tuesday night...The Flood 
Warning continues for
  The Chattahoochee River near Columbus.
* Until late Tuesday night.
* At 8 AM Sunday the stage was 27.7 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 27 feet.
* At 28 feet...Minor flooding continues along the river upstream 
  and downstream from the gage on the 14th Street bridge. Portions of
  the River Walk in Columbus will be flooded around one foot deep and
  closed to the public. The Phenix City Amphitheater on the Alabama 
  side will begin to flood.
  

&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503             

$$

GAC113-255-310332-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1330Z/
/GRFG1.1.ER.181230T0036Z.181230T1230Z.181231T0730Z.NO/
833 AM EST Sun Dec 30 2018

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday morning.
* At 8 AM Sunday the stage was 13.3 feet and slowly falling.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by after 
  midnight tomorrow.
* At 13 feet...Minor flooding continues in the woodlands...fields 
  and pasture upstream and downstream from the gage on Georgia 
  Highway 16 or Newnan Road. The backyards of homes at the end of 
  Landing Way upstream from the bridge will begin to flood.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$
271 
WGUS82 KFFC 310204
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
904 PM EST Sun Dec 30 2018

...The Flood Warning continues for the following rivers in Georgia...
 
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Oconee River near Penfield affecting Clarke...Greene and Oconee 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Big Creek near Alpharetta affecting Forsyth and Fulton Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 


GAC117-121-311604-
/O.CON.KFFC.FL.W.0203.000000T0000Z-190101T0300Z/
/APHG1.1.ER.181228T0725Z.181229T0715Z.181231T2100Z.NO/
904 PM EST Sun Dec 30 2018

The Flood Warning continues for
  The Big Creek near Alpharetta.
* Until Monday evening.
* At 8 PM Sunday the stage was 7.1 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 7 feet.
* The river will continue rising to near 7.2 feet by after midnight 
  tomorrow. The river will fall below flood stage Monday afternoon.
* At 7 feet...Flood Stage is reached.  Minor flooding of woodlands 
  and fields begin along the creek between Cumming in Forsyth 
  County...to Alpharetta and Roswell in North Fulton County.  
  Flooding starts to effect portions of The Big Creek Greenway near 
  Alpharetta and some portions may become closed with around one foot
  of water...especially upstream and downstream from the gage on 
  Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA 
  Campground off Preston Ridge Road will begin to flood.
  

&&

LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
      3404 8433 3407 8427             

$$

GAC113-255-311400-
/O.EXT.KFFC.FL.W.0266.000000T0000Z-181231T1400Z/
/GRFG1.1.ER.181230T0036Z.181230T1345Z.181231T0800Z.NO/
904 PM EST Sun Dec 30 2018

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Flint River near Griffin Hwy. 16.
* Until Monday morning.
* At 8 PM Sunday the stage was 12.4 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by early 
  tomorrow.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage on Georgia Highway 16 or Newnan Road.
  

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC021-153-169-207-289-311604-
/O.EXT.KFFC.FL.W.0257.000000T0000Z-190103T1800Z/
/MACG1.1.ER.181229T1339Z.181230T2315Z.190103T1200Z.NO/
904 PM EST Sun Dec 30 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Ocmulgee River near Macon.
* Until Thursday afternoon.
* At 8 PM Sunday the stage was 20.9 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18 feet.
* The river will continue to fall to below flood stage by Thursday 
  morning.
* At 21 feet...Minor flooding expands. An increasing amount of the 
  Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin 
  Luther King Boulevard bridge. The flood waters will be up to two 
  feet deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands east of Macon
  and well downstream will be under 1 to 4 feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC091-271-315-311604-
/O.CON.KFFC.FL.W.0192.000000T0000Z-000000T0000Z/
/ABBG1.1.ER.181215T1900Z.181218T0745Z.000000T0000Z.NO/
904 PM EST Sun Dec 30 2018

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* From early Friday morning until further notice.
* At 8 PM Sunday the stage was 12.2 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* At 13 feet...Minor flooding of lowlands adjacent to the river 
  continue to expand into the flood plain. Flooding of the nearby 
  park and parking lot at the Abbeville boat ramp also expands.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC059-133-219-311604-
/O.EXT.KFFC.FL.W.0258.000000T0000Z-190101T0900Z/
/PNFG1.1.ER.181230T0432Z.181231T0600Z.190101T0300Z.NO/
904 PM EST Sun Dec 30 2018

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Oconee River near Penfield.
* Until late Monday night.
* At 8 PM Sunday the stage was 15 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 15.3 feet by after midnight 
  tomorrow. The river will fall below flood stage late Monday
  evening.
* At 17 feet...Minor flooding continues to expand into fields...
  woodlands and pastures near the river. The water level is very 
  close to Ward Road on the right bank. Flood waters will be 
  approaching irrigation systems and they may need to be moved to 
  higher ground.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$
250 
WGUS82 KFFC 310655
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
155 AM EST Mon Dec 31 2018

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties

 
GAC113-255-310725-
/O.CAN.KFFC.FL.W.0266.000000T0000Z-181231T1400Z/
/GRFG1.1.ER.181230T0036Z.181230T1345Z.181231T0533Z.NO/
155 AM EST Mon Dec 31 2018

The Flood Warning is cancelled for
  The Flint River near Griffin Hwy. 16.
* This takes effect immediately.
* At 1 AM Monday the stage was 11.9 feet...and falling.
* Flood stage is 12 feet.
* The river will continue to fall.
* At 12 feet...Flood stage is reached. Minor flooding begins in the
  woodlands...fields and pasture upstream and downstream from the 
  gage on Georgia Highway 16 or Newnan Road.


&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 12:26 PM EST, 2 hours 14 minutes earlier.

Area forecast discussion, Dec 29, 12:26 PM EST, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1226 PM EST Sat Dec 29 2018

.UPDATE...
Updated for the 18Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 1105 AM EST Sat Dec 29 2018/

UPDATE...
Latest model and hi-res guidance are indicating the precip will
hold off across north Georgia until after 00Z. Will therefore
lower pops across north Georgia for this afternoon and then
increase pops this evening. Otherwise no significant changes to
the forecast.

PREV DISCUSSION... /Issued 402 AM EST Sat Dec 29 2018/

SHORT TERM /Today through Sunday/...
Surface front slowly pushing through the forecast area this
morning. As skies have cleared across north and central Georgia,
saturated grounds and very light winds have aided in the
development of patchy to dense fog. Dense fog advisory will
continue through 9am along and north of a Pine Mountain to Jackson
to Comer line. Should see a respite in showers through late this
morning, but as deep southwest flow continues and several weak
disturbances moves through the upper level flow, should see chance
of showers increase particularly across central Georgia beginning
this afternoon through tomorrow in the vicinity of the surface
front. Even with mostly cloudy skies through the period, southwest
flow will bring above normal temperatures across the forecast
area through the period.

Atwell

LONG TERM /Sunday Night through Friday/...
Stationary front stalled just south of forecast area, will start
to lift north Sunday night through Monday as the upper low lifts
through the southern Plains into the Great Lakes area by Monday
night. The next upper low digs into the desert southwest through
midweek as the surface front moves across the gulf coast states
and Georgia. Surface front is slow to move through the forecast
area and with some instability noted with the front on Tuesday
have continued slight chance of thunder for Tuesday. extended
models diverge with handling of the next system, with GFS taking a
faster and more southern route with the surface low/front. As the
upper low ejects across the gulf coast states Wednesday into
Thursday a surface low develops over east Texas and moves across
the gulf coast and Georgia on Thursday we should see an end to
rain/precipitation. While there continues to be some uncertainty
if cold air can move across portions of north Georgia Wednesday
night into Thursday we should see a mix of rain/snow with light
accumulations - of less than an inch - possible. Have stayed close
to guidance temperatures through the extended periods.

Atwell

&&

.AVIATION...
18Z Update...
MVFR cigs now confined to CSG/MCN. This will hold over these areas
through this evening while ATL/AHN will have VFR conditions this
afternoon. MVFR clouds will spread north this evening spreading
over ATL/AHN areas. Cigs will become IFR over all areas late
tonight and continue into Sunday morning. Showers will spread
back across the forecast area this evening and continue into
Sunday. Winds will be light northwest, becoming light northeast
tonight.

//ATL Confidence...18Z Update...
High.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          63  50  59  52 /  10  80  80  40
Atlanta         60  49  58  54 /  10  80  80  40
Blairsville     57  43  57  49 /   5  70  70  60
Cartersville    57  46  57  51 /  10  80  80  60
Columbus        65  56  66  59 /  50  70  70  20
Gainesville     61  48  57  51 /  10  80  80  40
Macon           66  56  66  58 /  30  70  70  20
Rome            56  45  55  51 /  10  80  80  60
Peachtree City  62  50  60  54 /  20  80  80  30
Vidalia         70  60  71  61 /  20  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....01
AVIATION...17
Hazardous weather outlook, Dec 29, 10:05 AM EST, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1005 AM EST Sat Dec 29 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-301515-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1005 AM EST Sat Dec 29 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

The heavy rainfall has moved out of the area. However, several
rivers, creeks, and streams remain out of their banks with many
water levels continuing to rise. River Flooding concerns are
highest along and north of the I-85 corridor. Across the area
ponding on the roadways and nuisance flooding in poor drainage and
low-lying areas will likely persist into the evening hours.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Several rounds of showers will continue into next week, with
isolated thunderstorms possible Tuesday. Much of the area could
see an additional 2 to 4 inches of rainfall, with locally higher
amounts possible. This rainfall will continue to elevate the river
and stream flood threat, especially since the grounds are
saturated from recent rains. Localized flash flooding will also be
a concern in flood prone areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 9:12 PM ESTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 42 more12 hr
Dec 28, 9:19 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Dec 28, 9:26 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Dec 28, 9:44 PM ESTRiver Flood WarningFFCCatoosa36 hr
Dec 28, 10:20 PM ESTRiver Flood WarningFFCHeard47 hr
Dec 29, 12:32 AM ESTRiver Flood WarningFFCFloyd14 hr
Dec 29, 2:02 AM ESTRiver Flood WarningFFCFloyd26 hr
Dec 29, 2:07 AM ESTRiver Flood WarningFFCButts, Henry, Newton21 days
Dec 29, 5:38 AM ESTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Dec 29, 10:00 AM ESTRiver Flood WarningFFCFloyd4 days
Dec 29, 2:49 PM ESTRiver Flood WarningFFCGordon13 hr

Nearby

River Flood Warnings in Georgia, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.